# SDR AALA20161215006

- Difficulty date: December 11, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737823
- Aircraft serial: 33230
- Aircraft time: 11,533 hours, 4,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EXIT LIGHT LENS COVER AT L2 DOOR WILL NOT STAY ON FIXTURE. SECURED LENS COVER IAW STANDARD MAINTENANCE PRACTICES.
